# SDR CA100622004

- Difficulty date: June 3, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Aircraft time: 25,295 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AS THE ACFT WAS ABOUT TO TAKEOFF, A TORQUE DROP OCCURRED ON THE LT ENGINE ACCOMPANIED WITH ABNORMAL SOUNDS. THE T/O WAS ABORTED AND THE FLOATPLANE WAS BROUGHT BACK TO THE MX DOCK.  AN ENGINE RUN RESULTED IN THE SAME TYPE OF SYMPTOMS.  UPON OPENING THE COWLINGS, METALLIC DEBRIS ORIGINATING FROM THE COMPRESSOR WERE FOUND. THE ENGINE WAS REPLACED.
